# SDR UIEA2020051100973

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,642 hours, 18,941 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704759
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, AFTER AIRCRAFT SITTING FOR 4 HOURS, FOUND PUDDLE OF OIL UNDERNEATH RIGHT ENGINE.( RIGHT ENGINE REMOVED AND REPLACED. ACCOMPLISHED IAW ATLAS W/C A-71-999-04-02. ALL OPS CHK NORMAL. )
